# SDR CALA2021122902476

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 146A323123
- Condition: Gouged
- Location: Sta727j-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN STA727J & STA767, STR22L TO STR25L. ON OR BEFORE MAY 24, 2023, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02816. TOMC APPROVED TO PLACE ON DIP FOR ON OR BEFORE MAY 24, 2023, TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02816. REPAIRED IAW ECRA 5331-02816 PART 1 STEP 1, BY AAR TECH QC V916729 & AAR INSP A-70. QC REVIEWED. T/A: INSPECT ON/BEFORE 24MAY23...KJB RECORDS UPDATE...KJB
